MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED CRANIAL-L; IMPLANT

STRYKER LEIBINGER FREIBURG MEDPOR CUSTOMIZED CRANIAL-L; IMPLANT
Catalog Number 54440310
Medical Device Problem Codes Fracture (1260); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the stryker representative that the surgeon was having problems with implanting the device.This resulted in a delay in surgery.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h6.The reported event that the customized implant was thicker as expected and a part of the implant seemed partly cracked could not be confirmed as a post-operative ct scan or pictures were not provided.The surgeon reported they had to trim or shave part of the implant to make it fit.A device history report (dhr) review was performed.Within the review no deviations were found, the required tests were performed and did pass without any discrepancies.A design analysis was performed by a custom implant designer of stryker.Within this analysis the custom implant designer shared images of the design proposal that was approved by the surgeon, including ct scans of the patient¿s defect.There were no deviations from the standard design process found.Summarizing all obtained information, the root cause of the reported event could not be determined.Based on the performed investigation, the assessment of the designer and the dhr review there is no indication for an incorrectly working product or design, material or manufacturing related issue.

Brand Name
MEDPOR CUSTOMIZED CRANIAL-L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19375571
Report Number0008010177-2024-00048
Device Sequence Number12667268
Product Code FWP
UDI-Device Identifier07613252457640
UDI-Public07613252457640
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number54440310
Device Lot Number2403181029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown